# SDR ALG2003F00030

- Difficulty date: December 7, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23005290
- Part serial: CAE890874S
- Condition: Inoperative
- Location: Nr 2
- Part time: 16,175 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, AT APPROXIMATELY 16:40, NR 2 ENGINE NR2 SPED TO 112 PERCENT- 114 PERCENT  RIGHT YAW EXPERIENCED, NR 2 ENGINE LEVER WAS RETARTED TO CONTROL N2/NR.  NR 2 ENGINE CHIP LIGHT ILLUMINATED AFTER 3-4 SECONDS AFTER ENGINE LEVER WAS RETARTED, AT THIS TIME NR 2 ENGINE LEVER WAS BROUGHT TO IDLE POSITION, NR 2 ENGINE OIL PRESSURE FLUCTUATING BETWEEN 45 AND 55 PSI.  NR2 ENGINE WAS SECURED, AIRCRAFT DIVERTED TO LAND.
